# SDR KCSA071512

- Difficulty date: November 10, 2007
- Submitted: November 10, 2007
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747246F
- Aircraft serial: 21034
- Aircraft time: 118,830 hours, 38,203 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 434 S26-27l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME HAS A CRACK (.5 INCH) AT STA 434, BETWEEN STR 26L & 27L.
